Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Dear Dr Ratnesh, I am taking medication prescribed by you.

Answered by
Dr.
Dr. Ratnesh Pandey

Homeopath

Practicing since :2010

Answered : 987 Questions

default
Posted on Fri, 30 Mar 2018 in Homeopathy
Question: Dear Dr Ratnesh, I am taking medication prescribed by you. But unfortunately there is not even a slightest improvement in headaches and nasal blockage. In fact my headaches have become more frequent. I feel my headaches are due to my eyes. We had started my treatment my respect to eyes and related headaches and I had seen tremendous difference. I feel same headaches have returned. My power of eyes remains the same. I am using nasal drop as before, there is no difference there also. I understand DNS takes time. Thanking you, Mansi
doctor
Answered by Dr. Ratnesh Pandey 21 hours later
Brief Answer:
Follow up

Detailed Answer:
hello XXXXXXX
I am revising medication please follow new line of treatment
sanguneria 200 6 pills three thousand new in a day
Relaxhead 20 drop with half cup of water two times in a day.


also suggest you to check your Blood pressure and eye test

my focus is to cure headeach and congestion first then we will address other complain
hope this is clear to you

thanks
Dr Ratnesh
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ratnesh Pandey 5 hours later
Dear Dr Ratnesh, I would like to bring to your notice that I do not have any congestion in my nose or sinuses. I have deviated nasal septum, my bone is enlarged which causes difficulty in breathing. I saw eye specialist today, my power remains unchanged, it is same as before. Thanking you Mansi
doctor
Answered by Dr. Ratnesh Pandey 16 hours later
Brief Answer:
Follow up

Detailed Answer:
Hello
Congestion means inflammation due to DNS.
DNS normally cause
Difficult breathing, Headache, recurrent infection/ Congestion, some time nose bleeding and facial pain etc.
presence of any condition may worsen the situation.
I have suggested relaxed this will help you to get relief from a headache.

Medicine is safe to use in your case.

Thanks
Dr Ratnesh
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ratnesh Pandey 10 minutes later
Thanku so much doctor. For long should I take this medication and update you about the progress.
doctor
Answered by Dr. Ratnesh Pandey 7 hours later
Brief Answer:
followup

Detailed Answer:
Update me within 1-2 week also mention the details progress report

Thanks
Dr Ratnesh

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on